共 33 条
[1]
Umirbaev U U(2007)The Anick automorphism of free associative algebras J. Reine Angew. Math. 605 165-178
[2]
Jung H W E(1942)Über ganze birationale Transformationen der Ebene J. Reine Angew. Math. 184 161-174
[3]
Van der Kulk W(1953)On polynomial rings in two variables Nieuw Arch. Wiskd. 1 33-41
[4]
Shafarevich I R(1966)On some infinite-dimensional groups Rend. Mat. Appl. 25 208-212
[5]
Wright D(1978)The amalgamated free product structure of J. Pure Appl. Algebra 12 235-251
[6]
Makar-Limanov L G(1970)( Funct. Anal. Appl. 4 262-264
[7]
Czerniakiewicz A G(1971)[ Trans. Amer. Math. Soc. 160 393-401
[8]
Makar-Limanov L(2009),…, J. Algebra 322 3318-3330
[9]
Turusbekova U(2008)]) Asian-Eur. J. Math. 1 243-254
[10]
Umirbaev U(2019)Automorphisms of a free algebra with two generators Sib. Èlektron. Mat. Izv. 16 1133-1146